EconPapers    
Economics at your fingertips  
 

Diffusion limited aggregation and its response to anisotropy

R.C. Ball

Physica A: Statistical Mechanics and its Applications, 1986, vol. 140, issue 1, 62-69

Abstract: The stability of diffusion limited growths with n equivalent major fingers is investigated in two dimensions using a conformal mapping. The results imply that square lattice but not hexagonal lattice bias are relevant in simple Diffusion Limited Aggregation (DLA). In general it is found that the maximum number of fingers stable with respect to finger loss by competition is given by nmax = 2 + 2(D − 1), where D is the apparent fractal dimension of the fingers, at least when n is even.

Date: 1986
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437186902050
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:140:y:1986:i:1:p:62-69

DOI: 10.1016/0378-4371(86)90205-0

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:140:y:1986:i:1:p:62-69